# SDR CHQA20140612188

- Difficulty date: June 12, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 32,583 hours, 27,639 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,175 hours, 19,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMER FLOOR LIGHTING NEAR ROW 2A WAS FOUND TO BE INOPERATIVE.  THE LIGHTING IS CURRENTLY ON DEFERRAL & THE FINAL CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.
